Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 651871, 20 pages
http://dx.doi.org/10.1155/2009/651871
Research Article

Existence of Infinitely Many Distinct Solutions to the Quasirelativistic Hartree-Fock Equations

1Department of Mathematics, Uppsala University, 751 06 Uppsala, Sweden
2School of Mathematical Sciences, Dublin Institute of Technology, Dublin 8, Ireland

Received 18 March 2009; Revised 8 July 2009; Accepted 10 August 2009

Academic Editor: Irena Lasiecka

Copyright © 2009 M. Enstedt and M. Melgaard. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • M. Enstedt, and M. Melgaard, “Abstract criteria for multiple solutions to nonlinear coupled equations involving magnetic Schrödinger operators,” Journal of Differential Equations, vol. 253, no. 6, pp. 1729–1743, 2012. View at Publisher · View at Google Scholar
  • Eduardo Chiumiento, and Michael Melgaard, “Stiefel and Grassmann manifolds in quantum chemistry,” Journal of Geometry and Physics, vol. 62, no. 8, pp. 1866–1881, 2012. View at Publisher · View at Google Scholar
  • Marcel Griesemer, and Fabian Hantsch, “Unique Solutions to Hartree-Fock Equations for Closed Shell Atoms,” Archive for Rational Mechanics and Analysis, vol. 203, no. 3, pp. 883–900, 2012. View at Publisher · View at Google Scholar
  • Mathieu Lewin, “Comment on 'Solutions to quasi-relativistic multi-configurative Hartree-Fock equations in quantum chemistry', by C. Argaez and M. Melgaard,” Nonlinear Analysis-Theory Methods & Applications, vol. 75, no. 5, pp. 2988–2991, 2012. View at Publisher · View at Google Scholar
  • Anna Dall’Acqua, Søren Fournais, Thomas Østergaard Sørensen, and Edgardo Stockmeyer, “Real analyticity away from the nucleus of pseudorelativistic Hartree–Fock orbitals,” Analysis & PDE, vol. 5, no. 3, pp. 657–691, 2012. View at Publisher · View at Google Scholar
  • C. Argaez, and M. Melgaard, “Solutions to quasi-relativistic multi-configurative Hartree-Fock equations in quantum chemistry,” Nonlinear Analysis-Theory Methods & Applications, vol. 75, no. 1, pp. 384–404, 2012. View at Publisher · View at Google Scholar